Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Extensions of Hardy spaces and their use in analysis


Authors: Ronald R. Coifman and Guido Weiss
Journal: Bull. Amer. Math. Soc. 83 (1977), 569-645
MSC (1970): Primary 30A78, 42A18, 42A40; Secondary 32A07, 42A56, 43A85
MathSciNet review: 0447954
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 30A78, 42A18, 42A40, 32A07, 42A56, 43A85

Retrieve articles in all journals with MSC (1970): 30A78, 42A18, 42A40, 32A07, 42A56, 43A85


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1977-14325-5